advertisement
Question
Posted by: Boitumelo | 2018/03/21

I took a morning after pill while experiencing implantation bleeding, could I be pregnant?

I had unprotected sex on Saturday then I took the morning after pill about 50 hours later (which was on Monday), by then I was experiencing implantation bleeding. Could this mean I am pregnant

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2018/03/22

I am not sure why you call this implantation bleeding as this implied that you are pregnant. Light bleeding may be the result of the morning after pill. You also don't say where in your cycle you were and if this could perhaps be the start of your normal period.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement